# SDR DALA1109453274

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 27,836 hours, 12,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM +Y1292 IS CORRODED AT FR 16 BLENDED OUT CORRODED AREA IAW SRM 51-74-00, L=7.0" W=1.5" D=0.045",  ORIGINAL MATERIAL THICKNESS 0.079", FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 105.  REMOVED FLOORBEAM IAW SRM 51-42-11.  INSTALLED NEW FLOORBEAM IAW SRM 51-42-11.
